Alert archive / Florida / Lake Wind Advisories in 2016

Lake Wind Advisory 4, NWS Tampa Bay, FL

February 9, 201615 counties in Florida

NWS Tampa Bay, FL issued this lake wind advisory at Feb 9, 2016, 4:12 AM EST for 15 counties in Florida. It took effect at Feb 9, 2016, 11:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2016, 4:12 AM EST (09:12 UTC)
In effect from
Feb 9, 2016, 11:00 AM EST
Expired
Feb 9, 2016, 6:00 PM EST
In force
7 hr
Issued by
NWS Tampa Bay, FL

Counties Charlotte County, FL, Citrus County, FL, DeSoto County, FL, Hardee County, FL, Hernando County, FL, Highlands County, FL, Hillsborough County, FL, Lee County, FL, Levy County, FL, Manatee County, FL, Pasco County, FL, Pinellas County, FL, Polk County, FL, Sarasota County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 27 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this lake wind advisory went out at Feb 8, 8:21 PM EST, 7 hours 51 minutes earlier.

Area forecast discussion, Feb 8, 8:21 PM EST, 7 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
821 PM EST MON FEB 8 2016

...DANGEROUS MARINE CONDITIONS THROUGH EARLY WEDNESDAY...
...HIGH SURF AND HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH
THURSDAY...

.SHORT TERM (REST OF TONIGHT)...
LARGE SCALE TROUGH CONTINUES OVER THE EASTERN U.S. WHILE AN
EMBEDDED IMPULSE OF ENERGY ROTATES THROUGH IT/S BASE
TONIGHT...SWEEPING ALONG THE AL/GA/FL LINE. THIS WILL HELP DRIVE A
COLD FRONT SOUTHEASTWARD ACROSS THE AREA AND INTO SOUTH FL COASTAL
WATERS BY DAWN TUE.

ROBUST WINDS AHEAD OF THE FRONT WILL BE REINFORCED AS THE FRONT
MOVES THROUGH WHICH WILL RESULT IN ELEVATED SEAS ON THE GULF THAT
MAINTAIN HIGH SURF AND A HIGH RISK OF RIP CURRENTS.

MOISTURE AND ENERGY WITH THE FRONT WILL BE LIMITED ALTHOUGH
ENOUGH FOR SOME LOW ODDS OF SHOWERS. COLD AIR MOVING IN WITH THE
FRONT WILL KEEP LOWS BELOW NORMAL.

CURRENT FORECASTS GENERALLY ON TRACK BUT PRECIPITATION HAS BEEN A
BIT SLOW TO START AND HAVE ADJUSTED THIS EVENINGS WEATHER
ACCORDINGLY.

&&

.AVIATION...
09/00Z-10/00Z. A COLD FRONT TRACKS THROUGH THE TERMINALS TONIGHT
WITH LIMITED MOISTURE AND ENERGY...THERE COULD BE ISOLD SHRA BUT
WITH ODDS TOO LOW TO INCLUDE IN THE TAFS. HOWEVER ANTICIPATE SOME
LOWER CLOUDS WITH BKN MVFR CIGS LATE NIGHT THROUGH THE MORNING.
MAIN CONCERN WILL BE ROBUST SW BECOMING W-NW WINDS WITH GUSTS AS
HIGH AS 30KT.

&&

.MARINE...
OFFSHORE BUOYS HAVE BEEN REPORTING GALE FORCE GUSTS WITH SEAS IN
THE 8 TO 12 FEET RANGE. EXPECT THESE TO INCREASE THROUGH THE
NIGHT...SUPPORTING THE GALE WARNING. WINDS SLACKEN SOME TUE
ALTHOUGH ANOTHER FRONT MOVING THROUGH WILL CONTINUE TO PRODUCE
HAZARDOUS MARINE CONDITIONS. NEXT FORECAST OUT BY 10 PM WITH ONLY
MINOR TWEAKS IN THE FIRST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  50  58  44  58 /  20  10  10  10
FMY  55  64  48  62 /  20  10  10  10
GIF  46  58  41  60 /  20  10  10   0
SRQ  54  60  48  61 /  20  20  10  10
BKV  44  56  38  56 /  20  10  10  10
SPG  52  58  48  59 /  20  10  10  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT THROUGH THURSDAY EVENING FOR
     COASTAL CHARLOTTE-COASTAL LEE-COASTAL MANATEE-COASTAL
     SARASOTA.

     HIGH SURF ADVISORY UNTIL 1 PM EST WEDNESDAY FOR COASTAL
     CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
     MANATEE-COASTAL SARASOTA-PINELLAS.

     HIGH RIP CURRENT RISK THROUGH THURSDAY EVENING FOR COASTAL
     CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
     MANATEE-COASTAL SARASOTA-PINELLAS.

     FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR INLAND LEVY.

GULF WATERS...SMALL CRAFT ADVISORY FROM 7 PM TUESDAY TO 1 PM EST
     WEDNESDAY FOR COASTAL WATERS FROM ENGLEWOOD TO TARPON
     SPRINGS FL OUT 20 NM-COASTAL WATERS FROM TARPON
     SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-WATERS FROM
     ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-WATERS
     FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60
     NM.

     GALE WARNING UNTIL 7 PM EST TUESDAY FOR COASTAL WATERS
     FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-COASTAL
     WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT
     20 NM-WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT
     20 TO 60 NM-WATERS FROM TARPON SPRINGS TO SUWANNEE
     RIVER FL OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 10 AM TUESDAY TO 7 AM EST
     WEDNESDAY FOR CHARLOTTE HARBOR AND PINE ISLAND SOUND-
     TAMPA BAY WATERS.

     GALE WARNING UNTIL 10 AM EST TUESDAY FOR CHARLOTTE HARBOR
     AND PINE ISLAND SOUND-COASTAL WATERS FROM BONITA
     BEACH TO ENGLEWOOD FL OUT 20 NM-TAMPA BAY WATERS-
     WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60
     NM.

     SMALL CRAFT ADVISORY FROM 10 AM TUESDAY TO 1 PM EST
     WEDNESDAY FOR COASTAL WATERS FROM BONITA BEACH TO
     ENGLEWOOD FL OUT 20 NM-WATERS FROM BONITA BEACH TO
     ENGLEWOOD FL OUT 20 TO 60 NM.

&&

SHORT TERM/AVIATION/MARINE...09/RUDE
UPPER AIR/CLIMATE...25/DAVIS
DECISION SUPPORT...24/HUBBARD
Hazardous weather outlook, Feb 8, 5:25 AM EST, 22 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
525 AM EST MON FEB 8 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-090300-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
525 AM EST MON FEB 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...MARINE IMPACTS...
LATE TODAY AND TONIGHT WEST TO NORTHWEST WINDS WILL INCREASE TO
BETWEEN 20 AND 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE AS A
COLD FRONT MOVES ACROSS THE AREA. SEAS WILL BUILD TO UP TO 15 FEET
TONIGHT. THESE WINDS AND SEAS WILL CREATE HAZARDOUS BOATING
CONDITIONS FOR SMALL CRAFT OPERATORS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...MARINE IMPACTS...
WINDS OVER THE COASTAL WATERS WILL REMAIN BETWEEN 20 AND 30 KNOTS
WITH SEAS UP TO 14 FEET ON TUESDAY THEN WINDS AND SEAS BEGIN TO
SUBSIDE TUESDAY NIGHT INTO WEDNESDAY. HAZARDOUS BOATING CONDITIONS
FOR SMALL CRAFT OPERATORS WILL CONTINUE THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PRC

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 4:12 AM ESTFreeze WarningTBWLevy28 hr

Nearby

Lake Wind Advisories in Florida, 2016Every lake wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.